MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035443060
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device was implanted.
 
Event or Problem Description
It was reported that during coil embolization of ruptured aneurysm in the anterior communicating artery (acom) during repositioning, the proximal section of the coil stretched, broke, and protruded from the aneurysm.There has been no re-intervention with stenting as of today.No additional information is available at this time.
 
Additional Manufacturer Narrative
Review of the manufacturing records did not reveal that the device failed to meet specifications upon release.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.Therefore a cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description
It was reported that during coil embolization of ruptured aneurysm in the anterior communicating artery (acom) during repositioning, the proximal section of the coil stretched, broke, and protruded from the aneurysm.Re-intervention with stenting was performed several weeks later.The patient suffered no deficit.

Brand Name
TARGET 360 NANO 3 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5760647
Report Number3008881809-2016-00061
Device Sequence Number455627
Product Code HCG
UDI-Device Identifier07613252600329
UDI-Public(01)07613252600329(17)190401(10)18809674
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberM0035443060
Device Lot Number18809674
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/29/2016
Supplement Report FDA Received Date09/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;